# SDR USAA2011020890596

- Difficulty date: February 2, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 33,315 hours, 18,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - S4 CHECK - LEVEL 2 GALVANIC CORROSION ON SHEAR PLATE, FR 69 TO FR 70, S23L.  REPLACED SHEAR PLATE, FR 69 TO FR 70, S23L IAW A319 SRM 51-72-11.
